# SDR AALA2019120659008

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 30,563 hours, 12,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN IN R1 GALLEY WAS MISSING COVER. MAINTENANCE REPLACED EXIT SIGN COVER PER STANDARD PRACTICES.
